advertisement
Question
Posted by: karen | 2011-05-24

hy-an vs microval

Hi Dr.

I had a baby nine months ago and when i went for my 6 wk checkup the doctor gave me microval as i was breastfeeding. I continued using it until this year January, when i went to collect it from the clinic the nurse gave me hy-an and told me that they did not have microval in stock. i just wanted to know from you if hy-an is as safe as microval because i have been feeling some movement in my womb i am scared that maybe i could have fallen pregnant again. is it possible? i have been taking my pills everyday

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are many generics for medications. I am not familiar with the one you mention. Remember though that Microval is not a particulalry safe contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

18
Our users say:
Posted by: Anonymous | 2015-11-05

Hi dr i am on microval bt after i drink that tablet i feel so sick i feel nausea and lame what do u suggest i should do? And is hy-an nd microval not the same? Advise plz

Reply to Anonymous
Posted by: Elen | 2015-10-25

I was using Depot for 3years I was having a bad headech i went to the clinic they gave me hy-an are they safe to be use and i can feeling something moving in my stomach and i get worried

Reply to Elen
Posted by: Stressed.... | 2015-09-02

Hi ladies ive been using hy an ever since I was told my blood pressure is too high. I haven't had my periods since June its now sep. Could I be pregnant coz I feel something in my womb????

Reply to Stressed....
Posted by: Anonymous | 2015-05-21

Ive been using da injection but left it coz I had spotting nd then starded using hyan I dont knw whats wrong but I feel movement in my stomach am I pregnant

Reply to Anonymous
Posted by: Anonymous | 2015-05-21

Ive been using da injection but left it coz I had spotting nd then starded using hyan I dont knw whats wrong but I feel movement in my stomach am I pregnant

Reply to Anonymous
Posted by: Anonymous | 2014-11-27

Good day I Have been using Hyan pills for two mnths now ;the first monyh i had my periods but this month i did not get my periods and i am scared.what could b the cause of that?

Reply to Anonymous
Posted by: kiggundu grace | 2014-09-08

I was using this injection for 3months and when I went back to the clinic they check my bp was high and I was advised to use hy-an till dey finish I go back for another check up .my question is since I started using it de hy-an I huv been bleeding but small and now am becoming big.what can I do pliz advice

Reply to kiggundu grace
Posted by: snebza | 2014-09-01

Hi is it okay if I use HY-AN after I've been with my man.... Or should I use it as a morning after pill.

Reply to snebza
Posted by: Anonymous | 2014-08-26

Hi I was taking Hyan pill for 3 months and u don't get ur period with it , so I stopped it now , I didn't go on another pill as yet , how long after u stop do u get ur period again

Reply to Anonymous
Posted by: cassie | 2014-07-24

hi doctor please advise I gave birth april this year by child is 3 months old since after birth iv taken nu-istrate injectables nd iv gain weight so I changed to Hy-an pills my question is I still havn took it yet coz the injectable only wears off 8/08/14 thethey say that u need to stated whils on your period the thing is am not getting periods what to u advise Kind Reguards Cassie

Reply to cassie
Posted by: Celinah | 2014-07-03

Hi DR i jst wanted to ask i was using depo and i didn't see my periods for 10 months then i went to clinic they give me hy-an now am on my number 21 pill bt still not getting my period can pls tell mi wat shud i do here are my numbers 0718438306 am desparate of periods coz am gaing weight too much

Reply to Celinah
Posted by: Anonymous | 2014-06-12

hi, I just want to find out if I can change from Yasmin to HY AN even if am not breastfeeding? Regards Anonymous

Reply to Anonymous
Posted by: Gladness | 2014-05-03

Hi ladies i was using oralcon pills, thn last month i went to click they give me Hy-AN, since i am using it my discharge is always darkbrown, i am scared do you any causes ? please help me

Reply to Gladness
Posted by: Anonymous | 2014-04-02

hi everyone... regarding the hy-an i have to say that I've been using it for more than two years already and still not pregnant. All you have to do is drink the pill everyday at the same time. sometimes you will skip one month (menstruation) but be assured that you don't have to worry. One good thing about Hy-An is i that I don't bleed that much and I have less pain and my periods only last for about 4 days which was never the case. not sure if it's because i gave normal birth or if it's just the pill im currently using. Good luck :-)

Reply to Anonymous
Posted by: Anonymous | 2014-03-11

Hi gynadoc You replied to both ladies that "Microval not a particularly safe contraceptive" Please inform us why?

Reply to Anonymous
Posted by: Nicolene | 2011-08-28

Hi, i too got Hy-An instead of microval and i have 5 tablets left in the Hy-An packet and have suddenly started to menstruate which never happened while i was using microval (i have been on microval for 7months before starting the Hy-An and i am still breastfeeding) is this normal or should i go back to microval? Your help would be much appreciated!

Reply to Nicolene | 1 comment (hide)
Posted by: Anonymous | 2014-03-11

Hi Nicolene I used to menstruate while on microval too. I didnt think there was anything wrong with it. I got hy-an after microval and am still getting my periods.

Posted by: gynaedoc | 2011-05-30

There are many generics for medications. I am not familiar with the one you mention. Remember though that Microval is not a particulalry safe contraceptive.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement